# SDR 96ZZZM547

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 640-700
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FWD CARGO COMPARTMENT, CORROSION UNDER FLOOR PANEL SUPPORT AT BS 640 TO BS 700 AND RBL 7.  REMOVED CORROSION AS PER SRM 51-10-6.  ALODINED AND PRIMED AS PER SRM 51-10-2.  FABRICATED WEB 7075-T6 .032 55.5 INCH BY 2.5 INCH AT BS 640 TO BS 700 AND RBL 7.
